Discussions By Condition: Other Conditions

Insect/Spider bite - almost three months

Posted In: Other Conditions 1 Replies
  • Posted By: AllInMyHead
  • August 8, 2008
  • 00:10 AM

My father-in-law just told me about a bite/sting he received about 3 months ago. It is in the area of the arch of his foot.

One morning, he put on his slippers (no socks) and felt a quick bite/sting. He didn't think anything about it and went about his business. He didn't notice until the next day that he had a red spot/bump on his foot about the size of a nickel. He waited until about three weeks passed before he went to the doctor. This place continued to slowly grow as time passed.

The doctor said he didn't think it was a spider bite. It had a small black dot in the middle of it. The doctor cut this spot/bump open. I'm not sure what all he did, but he did remove the black spot.

He waited another month. The part the doctor cut open had healed but the red spot/bump was still there. He went back to the doctor. I believe he said the doctor gave him some anti-septic and ointment or an anti-septic ointment...not sure which.

Three weeks later...the spot is the size of the lid of a mason jar. Sometime during this process he has peeled off a layer of skin fom this spot. The spot isn't going away. He said he actually thinks the days he's missed putting the ointment on it, it seems better. Don't know if this is wishful thinking or what.

Can anyone offer any suggestions?


Reply Flag this Discussion

1 Replies:

  • he really needs to see a different doctor, maybe a dermatologist...and get to one right now...
    Monsterlove 2,921 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?